RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 4, Pages 738–743 (Mi tvp4347)  

Short Communications

Diffusion processes and differential equations degenerating at certain points

V. V. Sarafyan

Moscow

Abstract: The paper gives a complete description of all bounded solutions of the first boundary problem for the operator
$$ L=\frac{1}{2}\sum_{i,j=1}^n a^{ij}(x)\frac{\partial^2}{\partial x^i\partial x^j}+\sum_{i=1}^{n}b^i \frac{\partial}{\partial x^i} $$
degenerating at certain points.

Full text: PDF file (763 kB)

English version:
Theory of Probability and its Applications, 1973, 17:4, 699–703

Bibliographic databases:

Received: 15.03.1971

Citation: V. V. Sarafyan, “Diffusion processes and differential equations degenerating at certain points”, Teor. Veroyatnost. i Primenen., 17:4 (1972), 738–743; Theory Probab. Appl., 17:4 (1973), 699–703

Citation in format AMSBIB
\Bibitem{Sar72}
\by V.~V.~Sarafyan
\paper Diffusion processes and differential equations degenerating at certain points
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 4
\pages 738--743
\mathnet{http://mi.mathnet.ru/tvp4347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=312069}
\zmath{https://zbmath.org/?q=an:0301.60058}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 4
\pages 699--703
\crossref{https://doi.org/10.1137/1117083}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4347
  • http://mi.mathnet.ru/eng/tvp/v17/i4/p738

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:120
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020